Advertisement

When should I call my doctor if I am taking Lortab?

If you are taking Lortab (hydrocodone and acetaminophen), a prescription medicine to treat moderate to moderately severe pain, call your doctor if you experience slowed or irregular breathing or chest tightness. These symptoms can be serious. You should also be alert for signs of an allergic reaction to the drug, such as swelling of your face, itching or a rash. These require emergency medical help. You should also get emergency medical help if you think you have taken too much Lortab.

Call your doctor if you experience other side effects that bother you or don't go away, such as nausea, vomiting, dizziness, anxiety or a dry throat.

Continue Learning about Analgesic

What should I avoid while taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Until you know how you will react to analgesics, you should not drive or operate any heavy machinery...
More Answers
How effective is capsaicin?
Donna Hill Howes, RNDonna Hill Howes, RN
There is no solid evidence that the over-the-counter capsaicin creams are effective for chronic neur...
More Answers
What analgesic drugs may be prescribed for irritable bowel (IBS) symptoms?
William B. Salt II., MDWilliam B. Salt II., MD
Analgesic drugs that are used in treating irritable bowel syndrome (IBS) can be classified as non-na...
More Answers
How do analgesics interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are taking certain medications, you should talk to your doctor before taking an analgesic. Th...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.